MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA PEDICLE SCREW 03.50.031 PEDICLE SCREW 7X45

MEDACTA INTERNATIONAL SA PEDICLE SCREW 03.50.031 PEDICLE SCREW 7X45
Model Number 03.50.031
Medical Device Problem Code Osseointegration Problem (3003)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 12/27/2022
Type of Reportable Event Serious Injury
Event or Problem Description
At about 2 years and 1 month after the primary spine surgery, the revision surgery was performed because the s screw (7x45) loosened, came out from the bone, and bone fusion did not occur.The surgery was completed successfully using a 8x50 screw.
 
Additional Manufacturer Narrative
No analysis could be performed since lot numbers are unknown and devices are not available for inspection.

Brand Name
PEDICLE SCREW 03.50.031 PEDICLE SCREW 7X45
Common Device Name
PEDICLE SCREW
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
Manufacturer (Section G)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ   6874
Manufacturer Contact
stefano baj
strada regina
castel san pietro, switzerland 6874
SZ   6874
MDR Report Key16246868
Report Number3005180920-2022-01001
Device Sequence Number15031028
Product Code KWP
UDI-Device Identifier07630030834295
UDI-Public07630030834295
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K121115
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/26/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number03.50.031
Device Catalogue Number03.50.031
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/27/2022
Initial Report FDA Received Date01/26/2023
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexMale
Patient Weight73 KG
Patient EthnicityNon Hispanic
Patient RaceAsian